Geometriae Dedicata

, Volume 31, Issue 1, pp 37–40 | Cite as

A pinching theorem for four manifolds

  • Walter Seaman
Article
  • 55 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. 1.
    Bérard, P., ‘Spectral Geometry: Direct and Inverse Problems’ with an appendix by G. Besson, Lecture Notes in Maths, 1207, Springer-Verlag, 1986.Google Scholar
  2. 2.
    Bérard, P., Besson, G. et Gallot, S., ‘Sur une inégalité isopérimétrique qui généralise celle de Paul Lévy Gromov’, Invent. Math. 80 (1985), 295–308.MathSciNetGoogle Scholar
  3. 3.
    Berger, M., ‘Sur les variétés 4/23-pincées de dimension 5’, C.R. Acad. Sci., Paris 257 (1963), 4122–4125.MATHMathSciNetGoogle Scholar
  4. 4.
    Berger, M., ‘Sur les variétés riemanniennes pincées just au-dessous de 1/4’, Ann. Inst. Fourier, Grenoble 33, 2(1983), 135–150.MATHMathSciNetGoogle Scholar
  5. 5.
    Berger, M., ‘Sur quelques variétés riemannienes suffisament pincées’, Bull. Soc. Math. Fr. 88 (1960), 57–71.MATHGoogle Scholar
  6. 6.
    Bourguignon, J. P., ‘La conjecture de Hopf sur \(\mathbb{S}\) 2 × \(\mathbb{S}\) 2, Geometrie riemannienne en dimension 4’, Seminaire Arthur Besse, CEDIC Paris, 1981, pp. 347–355.Google Scholar
  7. 7.
    Cheeger, J. and Ebin, D., Comparison Theorems in Riemannian Geometry, North-Holland, Amsterdam, 1975.Google Scholar
  8. 8.
    Freedman, M., ‘The Topology of Four-Dimensional Manifolds’, J. Diff. Geometry 17 (1982), 357–454.MATHGoogle Scholar
  9. 9.
    Gromoll, D. and Grove, K., ‘Rigidity of Positively Curved Manifolds with Large Diameter’, Seminar on Differential Geometry (ed. by S. T. Yau), Annals of Mathematics Studies, 102, Princeton Univ. Press, 1982, pp. 202–207.Google Scholar
  10. 10.
    Poor, W., Differential Geometric Structures, McGraw-Hill, New York, 1981.Google Scholar
  11. 11.
    Ville, M., ‘Les variétés Riemanniennes de dimension 4 4/19-pinceés’ (to appear in Annales de l'Institut Fourier).Google Scholar

Copyright information

© Kluwer Academic Publishers 1989

Authors and Affiliations

  • Walter Seaman
    • 1
  1. 1.Department of MathematicsUniversity of IowaIowa CityU.S.A.

Personalised recommendations